Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A fundamental system of invariants of a modular group of transformations


Author: John Sidney Turner
Journal: Trans. Amer. Math. Soc. 24 (1922), 129-134
MSC: Primary 13A50
MathSciNet review: 1501217
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13A50

Retrieve articles in all journals with MSC: 13A50


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1922-1501217-0
Article copyright: © Copyright 1922 American Mathematical Society